MDJunction - People Helping People
 
Ask a Question
07/14/2011 10:24 PM

Head sweating and cold clammy skin

Kimeny

For about a week or so I've been suffering severe sweating and cold clammy skin. I get so over heated I can hardly stand it. My hair stays wet the whole time I'm at work! I've turned into a fan hog!

I've been through menepause already, and the hot flashes so I know the difference.

This is 10 times worse than a hot flash!

I started on 2 new meds, ceritidine (zyrtec), and amoxicillin. I'm thinking zyrtec is the problem, but I'll see my Dr.to make sure. Has anyone experienced this before?

Reply

07/14/2011 11:15 PM
PrincessButterfly

I suggest that you ask your Doctor or call the Pharmacist where you had the Prescription filled. They can be very helpful too. Good luck. Let us know what happens. Wink

07/15/2011 09:19 PM
Kvasconez
 
Posts: 966
Member
I'm an Advocate

Oh, I understand completely. I have sweats worse now than I ever did going through the big M! Frankly, I find that it is triggered by certain meds. For me, SNRIs like Wellbutrin, or the Savella I cannot live without cause this nasty side effect. I carry clips and have let my hair grow so I can pull it up. Have you started new meds? It got so bad with me that I went to my pCP, who didn't understand and prescribed prescription anti-perperant...he thought I didn't use it! There is a scientific name for it, but can be a side-effect with many drugs that we typically take for fibro. In many cases, it will get better over a few months. But, talk with your doctor. Let us know if he/she gives you any advice or method to help.

Good luck. You aren't alone!

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved